# SDR USAA2010030890536

- Difficulty date: February 10, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 67,489 hours, 39,722 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746132
- Part serial: 343141Y
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - DELAMINATION ON UPPER SURFACE OF RIGHT ELEVATOR AT ELEV STA 81 + 6 INCHES & 6 INCHES FORWARD OF TRAILING EDGE.  REPAIRED UPPER SURFACE OF RIGHT ELEVATOR AT ELEV STA 81 + 6 INCHES & 6 INCHES FORWARD OF TRAILING EDGE IAW EA 132876.
